# SDR ASAA0995325

- Difficulty date: April 15, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581027
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBOARD STA 986.5 1016 DELAMINATED.  PREPPED DAMAGED AREA, BONDED REPAIR IAW B737 900 SRM 53 00 50.
